# SDR DXTA200500765

- Difficulty date: June 11, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 9,424 hours, 7,513 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, STANDBY AIRSPEED INDICATOR STAYED AT 0 KTS.  BOTH PFD AIRSPEED INDICATIONS WERE ACCELERATING THROUGH 60 KTS.  ITEM IS UNDER INVESTIGATION.
